MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/aas.12452

Медицинская библиотека · Acta anaesthesiologica Scandinavica · 2015

Glycopyrrolate-induced respiratory arrest: an unusual side effect.

D'souza S, Gowler V

Клинический случайСтатьяПеревод в очереди

Аннотация

A descriptive case report of a 22-year-old woman, scheduled for elective laparotomy who had a respiratory arrest after premedication with inj glycopyrrolate and ondansetron. Respiratory arrest is an uncommon side effect of glycopyrrolate with very few published reports. Ondansteron can also cause respiratory arrest, however is most often associated with bradycardia. This patient had tachycardia and respiratory arrest and is suggestive of glycopyrrolate-induced respiratory arrest. This case report highlights the importance of strict vigilance by the anaesthesiologist even during premedication.

Для цитирования: D'souza S, Gowler V. Glycopyrrolate-induced respiratory arrest: an unusual side effect.. Acta anaesthesiologica Scandinavica. 2015. DOI: 10.1111/aas.12452.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.